Alert archive / Florida / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 65, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Jun 11, 2025, 3:45 PM EDT for Glades County, Hendry County, Florida. It was in force for 15 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 11, 2025, 3:45 PM EDT (19:45 UTC)
- Expired
- Jun 11, 2025, 4:00 PM EDT
- In force
- 15 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Glades County, FL, Hendry County, FL
The radar
The Miami radar (KAMX), 147 km from the middle of the area, began a volume at 19:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 12:00Z, 7.8 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 959 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 765 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
141
WUUS52 KMFL 111945
SVRMFL
FLC043-051-112015-
/O.NEW.KMFL.SV.W.0065.250611T1945Z-250611T2015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Miami FL
345 PM EDT Wed Jun 11 2025
The National Weather Service in Miami has issued a
* Severe Thunderstorm Warning for...
North central Hendry County in southern Florida...
South central Glades County in southern Florida...
* Until 415 PM EDT.
* At 345 PM EDT, a severe thunderstorm was located near Moore Haven,
moving west at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Moore Haven and Lake Hicpochee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2681 8099 2665 8106 2671 8130 2691 8120
TIME...MOT...LOC 1945Z 110DEG 19KT 2676 8109
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Fisher1 follow-up statement
835 WWUS52 KMFL 112000 SVSMFL Severe Weather Statement National Weather Service Miami FL 400 PM EDT Wed Jun 11 2025 FLC043-051-112010- /O.CAN.KMFL.SV.W.0065.000000T0000Z-250611T2015Z/ Hendry FL-Glades FL- 400 PM EDT Wed Jun 11 2025 ...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL HENDRY AND SOUTH CENTRAL GLADES COUNTIES IS CANCELLED... The storm which prompted the warning has weakened below severe limits, and no longer poses an immediate threat to life or property. Therefore, the warning has been cancelled. However, gusty winds are still possible with this thunderstorm. LAT...LON 2681 8099 2665 8106 2671 8130 2691 8120 TIME...MOT...LOC 1959Z 110DEG 19KT 2679 8117 $$ Fisher
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 2:04 PM EDT, 1 hour 41 minutes earlier.
Area forecast discussion, Jun 11, 2:04 PM EDT, 1 hour 41 minutes before
Area Forecast Discussion National Weather Service Miami FL 204 PM EDT Wed Jun 11 2025 ...Summer Type Weather Pattern Will Continue Over South Florida... .SHORT TERM... (Rest of today through Thursday) Issued at 2 PM EDT Wed Jun 11 2025 High pressure will remain over the Western Atlantic waters keeping an east southeast wind flow over South Florida. This will allow for the east and west coast sea breezes to develop and push inland with the east coast sea breeze being the main sea breeze player. At the same time some Saharan Dust will start to work into the region Thursday afternoon. However, this Saharan Dust will not dry the air out much. Therefore, showers and thunderstorms should develop along the sea breezes and focus the the highest coverage over the western areas of South Florida where they collide. Lows tonight will be in the 70s over most areas except around 80 east coast metro areas. Highs on Thursday will be around 90 over most areas, except mid to upper 80s over the east coast metro areas. Heat indices will around 100 over most areas on Thursday. && .LONG TERM... (Thursday night through next Tuesday) Issued at 2 PM EDT Wed Jun 11 2025 This Weekend... The Saharan Dust will continue to move through South Florida on Friday and into Northern Florida this weekend as high pressure remains over the Western Atlantic waters. This weather pattern will keep an easterly wind flow over South Florida and allow for a reduced coverage of the showers and thunderstorms. However, scattered to numerous shower and thunderstorms will continue over the region with the highest coverage over the western areas where the sea breezes collide. Highs will be in the lower to mid 90s over most areas each day this weekend except around 90 east coast metro areas. Heat indices will be in the 100 to 105 range over South Florida each day. Lows each night will be in the 70s except around 80 over the east coast metro areas. Early To Middle Of Next Week... High pressure will remain over the Western Atlantic waters keeping the east southeast wind flow in place over South Florida. This will lead to the typical summer time weather pattern with showers and thunderstorm developing along the sea breezes each day. The best coverage will again be over the interior and west coast metro areas. Highs each day will remain in the lower to mid 90s except around 90 over the east coast metro areas. Heat indices will be in the 100 to 105 range over the region each day. Lows each night will be in the 70s, except around 80 over the east coast metro areas. && .AVIATION... (18Z TAFS) Issued at 2 PM EDT Wed Jun 11 2025 The winds will remain easterly over most of the TAF sites through tonight except for KAPF TAF site where winds will be westerly through 00Z. Ceiling and Vis should remain in VFR conditions through tonight, but could fall down into MVFR or even IFR conditions with any showers or thunderstorms that do develop. && .MARINE... Issued at 2 PM EDT Wed Jun 11 2025 Winds will be mainly east southeast over the local waters of South Florida with speeds of 10 to 15 knots. This will keep the seas at 3 feet or less in the Atlantic and 2 feet or less in the Gulf waters of South Florida through next week. Therefore, boating conditions looks good this weekend into next week outside of any showers or thunderstorms. .PRELIMINARY POINT TEMPS/POPS... Miami 80 89 81 90 / 20 50 20 40 West Kendall 77 89 78 90 / 20 50 10 40 Opa-Locka 80 89 81 90 / 20 50 10 40 Homestead 79 89 80 90 / 30 50 20 30 Fort Lauderdale 81 88 82 89 / 20 50 20 30 N Ft Lauderdale 81 89 82 90 / 20 50 20 40 Pembroke Pines 80 89 81 90 / 20 50 10 40 West Palm Beach 79 88 80 90 / 20 50 10 30 Boca Raton 80 88 81 89 / 20 50 20 30 Naples 73 89 75 90 / 60 80 50 70 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. GM...None. && SHORT TERM...BNB LONG TERM....BNB AVIATION...BNB
In the hours before
Special weather statement, Jun 11, 3:39 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Miami FL
339 PM EDT Wed Jun 11 2025
FLZ063-066-067-112015-
Hendry FL-Inland Palm Beach County FL-Glades FL-
339 PM EDT Wed Jun 11 2025
...A strong thunderstorm will impact portions of northeastern Hendry,
western Palm Beach and southwestern Glades Counties through 415 PM
EDT...
At 339 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm near Moore Haven, moving west at 20 mph.
HAZARD...Wind gusts of 45 to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Clewiston, Labelle, Moore Haven, Montura, Palmdale, Port La Belle,
Ortona, Harlem, and Lake Hicpochee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2686 8109 2685 8110 2682 8106 2682 8101
2674 8088 2652 8090 2678 8150 2699 8131
TIME...MOT...LOC 1939Z 110DEG 19KT 2677 8107
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
FisherThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 3:39 PM EDT | Special Weather Statement | MFL | Glades | 36 min |
| Jun 11, 3:57 PM EDT | Special Weather Statement | MFL | Collier | 33 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.